# SDR BSYA200500033

- Difficulty date: December 20, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N900JC
- Make and model: Lear 35LEAR
- Aircraft serial: 178
- Aircraft time: 15,069 hours, 12,680 cycles
- Engine: Garrtt TFE73122B
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Monopole
- Part number: 30707223
- Condition: Failed
- Location: Eng Computer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAKEOFF, RT ENGINE COMPUTER FAILED AND WOULD NOT RESET. RETURNED TO DEPARTURE. FOUND N2 MONOPOLE BAD AND N2 CONNECTOR PLUG BAD. REMOVED AND REPLACED BOTH UNITS OPS CHECKS GOOD.
